# SDR TRAX200600797

- Difficulty date: September 23, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,852 hours, 32,479 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT EMERGENCY EXIT HANDLE HARD TO OPERATE (REC LUBING).
